# SDR FDEA202408121112

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 2,851 hours, 1,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP. AT APROX. STA 285 TO STA 412 &RBL 11 TO RBL 33 FLOORBOARD 222AFF HAS   SURFACE AREA INDENTAION FABRICATED MAIN DECK CARGO FLOORBOARD 222AFF P/N 141T5856-107 IAW SRZ-25-005.
